American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Krzysztof Kurdyka and Stanisław Spodzieja. Separation of real algebraic sets and the {\L}ojasiewicz exponent. Proc. Amer. Math. Soc. 142 (2014) 3089-3102.
Abstract, references, and article information   
View Article: PDF

[2] Grzegorz Kosiorowski and Klaudiusz Wójcik. Topological method for detecting fixed points of maps homotopic to selfmaps of compact ENRs. Proc. Amer. Math. Soc. 141 (2013) 245-252.
Abstract, references, and article information   
View Article: PDF

[3] D. A. Stepanov. Erratum to ``A note on resolution of rational and hypersurface singularities''. Proc. Amer. Math. Soc. 138 (2010) 3019-3020. MR 2644912.
Abstract, references, and article information   
View Article: PDF

[4] D. A. Stepanov. A note on resolution of rational and hypersurface singularities. Proc. Amer. Math. Soc. 136 (2008) 2647-2654. MR 2399025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nikolai Tarkhanov. Fixed point formula for holomorphic functions. Proc. Amer. Math. Soc. 132 (2004) 2411-2419. MR 2052419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Georges Comte, Pierre Milman and David Trotman. On Zariski's multiplicity problem. Proc. Amer. Math. Soc. 130 (2002) 2045-2048. MR 1896040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marina Ville. Vanishing conditions for the simplicial volume of compact complex varieties. Proc. Amer. Math. Soc. 124 (1996) 987-993. MR 1246538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chunsheng Ban. Aur\'eole of a quasi-ordinary singularity . Proc. Amer. Math. Soc. 120 (1994) 393-404. MR 1186128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lee J. McEwan. Topology of Milnor fibers of minimally elliptic singularities . Proc. Amer. Math. Soc. 118 (1993) 1017-1027. MR 1172960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kyungho Oh. Topological types of quasi-ordinary singularities . Proc. Amer. Math. Soc. 117 (1993) 53-59. MR 1106181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Chunsheng Ban. A Whitney stratification and equisingular family of quasi-ordinary singularities . Proc. Amer. Math. Soc. 117 (1993) 305-311. MR 1107918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Toshizumi Fukui. \L ojasiewicz type inequalities and Newton diagrams . Proc. Amer. Math. Soc. 112 (1991) 1169-1183. MR 1065945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1